Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with endometriosis. Taking pill from since years. Causes?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I have been on the pill for 5 years and diagnosed with endometriosis and I had my period 3 weeks ago and I have stopped spotting quite heavy since what's the go ?
Posted Sat, 8 Jun 2013 in Women's Health
Answered by Dr. Rakhi Tayal 39 minutes later
Thanks for posting your query.
Since you have stopped taking the pill, it is common to have minor hormonal imbalances like the spotting that you are having now. This is likely to subside gradually and your periods will become regular in 1-2 cycles.
In case the spotting is persistent and you need to use a pad daily then it is best to consult your gynecologist and get some hormonal tablets like norethisterone prescribed to stop the bleeding.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor